# SDR DALA2021101906449

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,256 hours, 28,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 CRACK INDICATIONS NOTED ON THE RH STA 1640 FRAME AT THE LOWER I/B FASTENER HOLE AT THE 3 AND 9 O CLOCK POSITIONS LOOKING AFT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT R/H STA 1640 AT THE LOWER I/N FASTENER HOLE STR 14R IAW ERA 594503-14 AD REV O. (1985512)
